Skip to content
My WebMD Sign In, Sign Up
Not quite there
avatar
An_257395 posted:
My husband recently started using Cialis. He's using the long acting one. He is now able to become erect, but is having difficulty reaching orgasm. Has anyone else experienced this? Any advice??
Reply
 
avatar
nohard responded:
Hi First is he on any other meds?


Has he had his prostate checked out lately?


His answer could be in these two questions.


Hope this helps.


NOWHARD
 
avatar
notgonnaquit replied to nohard's response:
He has been to the doctor, and has been on BP meds and cholesterol meds. It is all very frustrating for both of us.
 
avatar
jacqui_olliver responded:
Cholesterol lowering drugs can be detrimental as cholesterol is an essential component of sexual health. The only dietary source of cholesterol is animal meat and eggs. Is your husband vegetarian?

The other thing is, your husband must switch his attention between strong, hard fast thrusts - and the pure pleasure of the feelings in his penis to be able to ejaculate. Get him focused on enjoying the feelings in his penis.
Specialized Solutions for Permanently Solving Sex Problems


Helpful Tips

Erectale dysfunction
To whom it may concern 6 years ago I had a vey bad colon cancer operation. Since, my sperms goes to my bladder. Also, my erections are not ... More
Was this Helpful?
5 of 6 found this helpful

Expert Blog

The Male Room - Sheldon Marks, MD

Dr. Sheldon Marks shares advice and information on men's health issues, from prostate problems to hair loss, as well as fitness and nutrition...Read More

Related News

There was an error with this newsfeed

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.